# SDR CA101019001

- Difficulty date: October 8, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Engine: Pwc PW610FA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Leaking
- Location: Nr 5 Bearing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, A, J
- Precautionary procedure: F, E

## Discrepancy

(CAN) FIRE WARNING/IFSD SHORTLY AFTER T/O, THE CREW RECEIVED A FIRE WARNING. THE FIRE BOTTLES WERE DISCHARGED AND THE ENGINE SHUT DOWN. THE FLIGHT RETURNED TO THE POINT OF DEPARTURE WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE. PORT FLIGHT INSPECTION REVEALED FIRE DAMAGE IN THE REAR OF THE ENGINE NACELLE. THE FIRE WAS CAUSED BY AN OIL LEAK ORIGINATING FROM AN IMPROPERLY INSTALLED NR 5 BEARING OIL SCAVENGE TUBE. THE TUBE HAD BEEN REMOVED THE NIGHT BEFORE TO PERFORM A BORESCOPE INSPECTION.
